The curvature of sequences moderately dense in the primes

Christian Elsholtz, Jörg Brüdern

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Original languageEnglish
Title of host publicationNumber Theory – Diophantine Problems, Uniform Distribution and Applications
Subtitle of host publicationFestschrift in Honour of Robert F. Tichy’s 60th Birthday,
EditorsPeter Grabner
Place of PublicationCham
PublisherSpringer International Publishing AG
Pages193-210
DOIs
Publication statusPublished - 2017

Fields of Expertise

  • Information, Communication & Computing

Cite this

Elsholtz, C., & Brüdern, J. (2017). The curvature of sequences moderately dense in the primes. In P. Grabner (Ed.), Number Theory – Diophantine Problems, Uniform Distribution and Applications: Festschrift in Honour of Robert F. Tichy’s 60th Birthday, (pp. 193-210). Cham: Springer International Publishing AG . https://doi.org/10.1007/978-3-319-55357-3